# SDR UALA2012112006698

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,328 hours, 23,423 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: String
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE STICK SECURING STRING NOT INSTALLED.  INSTALLED NEW STRING.
